# SDR 01FDEA00176

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 72,372 hours
- Engine: Ge CF66D
- Engine time: 57,074 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, D

## Discrepancy

NR 2 ENGINE FIRE ON T/O.  FIRED FIRE BOTTLES.
